MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO MALE COUDE CATHETER WITH SUREGRIP

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO MALE COUDE CATHETER WITH SUREGRIP
Model Number 50818G
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 06/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the patient thought the curve on the tip of the magic3 go male coude catheter was too high and caused scrapes.No medical intervention was reported.
 
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential root cause for this failure could be "nonqualified operator".The lot number was unknown; therefore, the device history record could not be reviewed.Labeling review was not performed because labeling could not have prevented the reported failure.The device was not returned.
 
Event or Problem Description
It was reported that the patient thought the curve on the tip of the magic3 go male coude catheter was too high and caused scrapes.No medical intervention reported.

Brand Name
MAGIC3 GO MALE COUDE CATHETER WITH SUREGRIP
Common Device Name
MAGIC3 GO MALE COUDE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key12130073
Report Number1018233-2021-04080
Device Sequence Number14538429
Product Code EZD
UDI-Device Identifier00801741137044
UDI-Public(01)00801741137044
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number50818G
Device Catalogue Number50818G
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/14/2021
Supplement Date Received by Manufacturer07/27/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date08/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;